Communications in Mathematical Sciences

Volume 15 (2017)

Number 1

Global well-posedness and pullback attractors for a two-dimensional non-autonomous micropolar fluid flows with infinite delays

Pages: 97 – 121



Caidi Zhao (Department of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang, China)

Wenlong Sun (Department of Mathematics, East China University of Science and Technology, Shanghai, China)


This paper studies the non-autonomous micropolar fluid flows in two-dimensional bounded domains with external forces containing infinite delay effects. The authors first prove the global well-posedness of the weak solutions and then establish the existence of the pullback attractors for the associated process.


micropolar fluid flows, infinite delays, pullback attractor

2010 Mathematics Subject Classification

35B40, 35B41, 35Q30

Published 10 January 2017